MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS HINGE KNEE REPLACEMENT SYSTEM; RESURFACING PATELLA

ONKOS SURGICAL ELEOS HINGE KNEE REPLACEMENT SYSTEM; RESURFACING PATELLA
Lot Number 1697851
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by (b)(4), an onkos sales representative, that a 65-year-old male patient with an eleos hine knee replacement underwent a revision surgery due to subluxation of the patient's anatomical patella on (b)(6) 2023.The surgeon, doctor (b)(6), performed a patellectomy to remove the patient's anatomical patella which included an attached eleos resurfacing patella.The eleos 16mm poly spacer was swapped for a new one at the time.The then 63-year-old patient had previously been implanted with the eleos hinge knee replacement on (b)(6) 2022.No additional patient information was provided.
 
Additional Manufacturer Narrative
It was reported by (b)(4), an onkos sales representative, that a 65-year-old male patient with an eleos hine knee replacement underwent a revision surgery due to subluxation of the patient's anatomical patella on (b)(6) 2023.The surgeon, doctor hartman, performed a patellectomy to remove the patient's anatomical patella which included an attached eleos resurfacing patella.The eleos 16mm poly spacer was swapped for a new one at the time.All inspection and manufacturing data was reviewed for the revised eleos implants; all reviewed information was found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that potentially contribute to adverse effects.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the reported patellar subluxation was not related to the design, manufacture, and/or sterilization of the previously implanted eleos device.The following mdrs are related to this adverse event: 3013450937-2024-00002.

Brand Name
ELEOS HINGE KNEE REPLACEMENT SYSTEM
Common Device Name
RESURFACING PATELLA
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key18825675
Report Number3013450937-2024-00049
Device Sequence Number2970864
Product Code JWH
UDI-Device IdentifierB278KPONTP32E0
UDI-PublicB278KPONTP32E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1697851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESURFACING PATELLA 32MM ALL-POLY, TRI-PEG; TIBIAL POLY SPACER 16MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale